Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stage four bowel cancer, chemo no help. Swollen feet, is it due to tumor or circulation?

Hi my mum has stage four bowel cancer which has spread to the liver and to the peretoneum. Operations weren t an option as the cancer has spread too far, she tried chemo back in November but was no point in continuing as the pain and after effects were too horrific. She is doing really good seeing as her oncologist said she should be dead by now, mum feels it is the supplements that are helping to boost her immune system . Her feet have become quite swollen the last few days, is this from the tumours and part of the body breaking down or is it more circulation and she needs to try and move her feet more? thank you
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcoe to HCM.
I am sorry that you re confronting with such serious disease,but I am glad that your mum feels good.
It is always hard to predict every malignant disease.
Swollen legs can be caused by tumor pressure on pelvic veins,and this isnt uncommon. But also you should look for heart and kidney disease because both can cause swollen feet. Whatever it is she should lie with elevated leg,can put some pillow undernetah and do feet exercise. For the beginning blood pressure and echocardiography and basic labs would be good to evaluate kidny and heart function,although those swelling arent gonna hurt her very much if this isnt exreme.
Wish you good health and good luck
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor